# SDR AUS20020169

- Difficulty date: February 22, 2002
- Submitted: April 8, 2002
- Operation: General aviation
- Make and model: Cessna 404CESSNA
- Engine: Cont GTSIO520M
- Propeller: Mcauly 3FF32C501
- System (JASC): 8540 · Reciprocating Engine Rear Section
- Part: Shaft
- Part number: 653882
- Condition: Broken
- Location: Engine
- Part time: 1,473 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: E, Y
- Precautionary procedure: K

## Discrepancy

(AUS) STARTER SHAFT AND CRANKSHAFT GEAR HAD SEVERAL MISSING TEETH.
